OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.07 (1975) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6531

Title: Su alcuni determinanti collegati ad un particolare sistema algebrico
Authors: Guerra, Sergio
Issue Date: 1975
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Sergio Guerra, "Su alcuni determinanti collegati ad un particolare sistema algebrico", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 7 (1975), pp. 143-148.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
7 (1975)
URI: http://hdl.handle.net/10077/6531
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.07 (1975)

Files in This Item:

File Description SizeFormat
Guerra2RendMat07.pdf281.03 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.